# SDR GTIA2024030837970

- Difficulty date: March 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 26,399 hours, 11,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND L3 DOOR ASSIST BOTTLES REQ. SVC-SERVICED R1 AND L3 DOOR ASSIST BOTTLES IAW AMM 52-10-00
